Application of Laplace Decomposition Method to Integro-Differential Equations

Hits: 1082
Select Volume / Issue:
Year:
2014
Type of Publication:
Article
Keywords:
Integral Equation, Integro-Differential Equation, Laplace Transforms, Adomian Decomposition Method
Authors:
Jamshad Ahmad; Sundas Rubab; Iffat siddique; Liaqat Tahir
Journal:
IJISM
Volume:
2
Number:
4
Pages:
360-363
Month:
July
Abstract:
In this paper, we apply the proposed modified Laplace Adomian decomposition method (LADM) which is the coupling of Laplace transform and Adomian decomposition method by using He’s polynomial to solve the integro-differential equations. Several examples are tested and the results of the study are discussed. The obtained results explicitly reveal the complete reliability, efficiency, and accuracy of the proposed algorithm for solving the integro-differential equations and hence can be extended to other problems of diverse nature.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=